RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2016, Volume 80, Issue 5, Pages 41–60 (Mi izv8490)  

The category $\mathcal{MF}$ in the semistable case

G. Faltings

Max Planck Institute for Mathematics, Bonn, Germany

Abstract: The categories $\mathcal{MF}$ over discrete valuation rings were introduced by J. M. Fontaine as crystalline objects one might hope to associate with Galois representations. The definition was later extended to smooth base-schemes. Here we give a further extension to semistable schemes. As an application we show that certain Shimura varieties have semistable models.

Keywords: Fontaine theory, Galois representations.

DOI: https://doi.org/10.4213/im8490

Full text: PDF file (452 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2016, 80:5, 849–868

Bibliographic databases:

UDC: 512.73
MSC: 14F30
Received: 14.12.2015
Revised: 02.05.2016
Language:

Citation: G. Faltings, “The category $\mathcal{MF}$ in the semistable case”, Izv. RAN. Ser. Mat., 80:5 (2016), 41–60; Izv. Math., 80:5 (2016), 849–868

Citation in format AMSBIB
\Bibitem{Fal16}
\by G.~Faltings
\paper The category $\mathcal{MF}$ in the semistable case
\jour Izv. RAN. Ser. Mat.
\yr 2016
\vol 80
\issue 5
\pages 41--60
\mathnet{http://mi.mathnet.ru/izv8490}
\crossref{https://doi.org/10.4213/im8490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588804}
\zmath{https://zbmath.org/?q=an:06662662}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016IzMat..80..849F}
\elib{http://elibrary.ru/item.asp?id=27349853}
\transl
\jour Izv. Math.
\yr 2016
\vol 80
\issue 5
\pages 849--868
\crossref{https://doi.org/10.1070/IM8490}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391093500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994700966}


Linking options:
  • http://mi.mathnet.ru/eng/izv8490
  • https://doi.org/10.4213/im8490
  • http://mi.mathnet.ru/eng/izv/v80/i5/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:397
    Full text:40
    References:36
    First page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020